# SDR ARWA981130

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8968U
- Make and model: Doug DC-8-62
- Aircraft serial: 46069
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR UPLOCK FOLLOW UP CABLE BROKEN.  FABRICATED CABLE AS PER SAMPLE IAW DACO M/M 91-10-42.  OPERATION CHECKED NORMAL IAW M/M 32-12-1.
